MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Model Number 27040GP130-S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the affected device will be returned for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that there was an issue with the electrodes where they are split in the package (unopened) and therefore, encounters issues during procedures, like getting stuck or the loop not coming all the way back in.I was not notified of any patient events etc but had a surgeon tell me the loops keep getting stuck, wont complete cuts.No negative impact in state of health reported.According to the issue description there is no indication that any parts have detached from the electrodes.
 
Additional Manufacturer Narrative
Customer confirmed that they will not return the device to us.We therefore can no longer ship it to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22470618
Report Number9610617-2025-01197
Device Sequence Number18166159
Product Code FAS
UDI-Device Identifier04048551393864
UDI-Public04048551393864
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP130-S
Device Catalogue Number27040GP130-S
Device Lot Number37AE0451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown